Additive Models: Extensions and Related Models

Mammen, Enno ; Park, Byeong U. ; Schienle, Melanie

Document Type: Book chapter
Year of publication: 2014
Book title: The Oxford Handbook of Applied Nonparametric and Semiparametric Econometrics and Statistics
Page range: 176-214
Publisher: Racine, Jeffrey Scott
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISBN: 978-0-19-985794-4
Publication language: English
Institution: Außerfakultäre Einrichtungen > SFB 884
Subject: 310 Statistics
Keywords (English): generalized additive models , smooth backfitting estimator , Nadaraya–Watson smoother , local linear smoother , semiparametric GARCH models , varying coefficient models , simultaneous nonparametric models
Abstract: This chapter gives an overview over smooth backfitting-type estimators in additive models. Moreover, it illustrates their wide applicability in models closely related to additive models such as nonparametric regression with dependent error variables where the errors can be transformed to white noise by a linear transformation, nonparametric regression with repeatedly measured data, nonparametric panels with fixed effects, simultaneous nonparametric equation models, and non- and semiparametric autoregression and GARCH models. This chapter also discusses extensions to varying coefficient models, additive models with missing observations, and the case of nonstationary covariates.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item